# SDR SWIA2021072759752

- Difficulty date: July 15, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N184SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000590
- Aircraft time: 14,034 hours, 8,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Frm 85
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH PANEL SUPPORT BRACKETS CRACKED ON FLOOR BEAM AT FRAME 85.     (C-CHECK RO 7/23/2021)    REMOVED AND REPLACED LH AND RH PANEL SUPPORT BRACKETS ON FLOOR BEAM AT FRAME 85 REF SRM 51-40-08. USED 7475T61 .050 PO# 263514 FOR FABRICATION OF LH AND RH PANEL SUPPORT BRACKETS ON FLOOR BEAM AT FRAME 85 REF DRAWING 170-66796-001. RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05, AND 51-23-06.
